Jump to content

CT scan


Recommended Posts

Hi everyone 

Hope everyone is doing well, just wanted to let you all know I haven't had any further problems with seizure activity since going back on the dexamethasone even though it's the reduced amount so thats good news,I have a body CT SCAN on Monday and an appointment on 27th October for results of the test but they told me there is a problem with radiologists at the moment so expect a couple weeks delay so unfortunately going to be a long wait lol,

All the best Justin 

Link to comment
Share on other sites

So glad for you about the seizures, Justin. That's quite a worry. Is the aim to get you completely off the steroid? How quickly are they reducing your dose? 

That CT waiting is so agonizing, even if you know it's coming. Hang tough.

Karen 

Link to comment
Share on other sites

Sorry it will be a long wait Justin but glad your seizure symptoms are gone! I also have an MRI scan for the 27th; they are double checking a spot in the liver that was observed before my cancer diagnosis- they thought it was benign at the time but wanted to double check with hepatic specific contrast as it did not show well on my checkup cancer contrast CT in Sep.

I guess we will be worried and waiting together, solidarity! The scans seem never-ending so we will have to roll with them I guess. It is Thanksgiving Weekend in Canada, I am thankful for the great people on this forum. Stay on touch!

Link to comment
Share on other sites

That is good news that you have the seizures under control Justin. Praying that you get good news with your scan and that it doesn’t take that long to get your results.

Link to comment
Share on other sites

Thank you all for replying and encouragement, I'm only on a small dose of the steroids now they said they will review it on the 27th it would be nice if I can come off of them now I don't like the swelling it causes, thank you all again for your well wishes and support hopefully a good scan will make everything worth doing, I hope you all are doing well and enjoying life as you should, 

All the best Take care Justin 

Link to comment
Share on other sites

  • 2 weeks later...

Hi everyone 

Just to let you all know I've had no seizure activity since last Wednesday so what ever is happening only seems to happen for three days after having scans with contrast,the cancer nurse is now agreeing this could be an allergic reaction as its before with the previous two scans,they also said that there would be no point doing an MRI scan until December because there will be to much scarring and inflammation so I don't think I have any chance of changing there minds about that, I hope everyone is well 

Take care Justin 

Link to comment
Share on other sites

Hi Justin, happy the seizure activity is gone, hurrah for that. Why is the cancer nurse giving opinion on anything though, she is not qualified. Can't you ask to speak with radiology directly, complain about your reactions after scans and ask for a solution in future? If not possible, can you raise the issue with your oncologist? GP?

BTW, why do they say there is too much scarring and inflammation, from what? Was that visible on your latest CT? I would hound them with questions until I am satisfied with their answers. I learned that the very hard way. Take care!

 

Link to comment
Share on other sites

Hi lily 

Thanks for your message, I hope your doing well,I had to tell the cancer nurse I think I'm allergic to the contrast because everytime I have the contrast this happens,I'm seeing the oncologist on the 27th October so will bring everything up with him,the scarring and inflammation is from the gamma knife radiosurgery I had done for the 2 brain mets they found in march so I don't have another MRI scan scheduled until December as they said they wouldn't be able to see anything due to the swelling and inflammation,the ct scan I had last week was chest and body with contrast which seems to trigger the seizure activity the same way,I will tell the oncologist I'm not happy about having the contrast if its going to keep doing this, how are you feeling now 

All the best Take care Justin x 

Link to comment
Share on other sites

Aha, of course, CT is not done for brain typically and one needs an MRI for that... Well the good news is that if there were bad things in the brain, the symptoms would only worsen with time, not just appear for a few days and then go away. Sounds your seizure like symptoms are related to contrast and it is great you are seeing your oncologist soon (maybe they can order an earlier MRI). Make sure you discuss all your symptoms then, and ask (nicely demand :) for solutions. I go with a paper printed list of questions when I see my oncologists since they are like a full moon, seen once a month if that, and they are always in a hurry and they make me forget things due to this hurriedness! 

I am OKish but have side effects from adjuvant targeted therapy (Tagrisso). Fatigue, diarrhea, acne, and recently some blood in nose and very dry mouth. I am seeing my oncologist today and have a bunch of tests to do. Feeling so anxious and hoping the tests are good. Damn this disease.

Link to comment
Share on other sites

Thanks lily 

I will definitely be asking some questions I could do with some answers now I've definitely had enough of it all, I hope your right about the symptoms would only worsen if there was a problem lol, 

I hope you start feeling better soon, it is a really stressful time I hope the tests are good ,goodluck today try and stay positive and strong 

Take care Justin x 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.